Authors: | Knežević, Milica |
Affiliations: | Mathematical Institute of the Serbian Academy of Sciences and Arts |
Title: | Mere sličnosti XML podataka i primene u otkrivanju duplikata |
Journal: | Zbornik radova Fakulteta tehničkih nauka, Novi Sad |
Volume: | 31 |
Issue: | 2 |
First page: | 376 |
Last page: | 379 |
Issue Date: | 2016 |
Rank: | M53 |
ISSN: | 0350-428X |
URL: | http://www.ftn.uns.ac.rs/ojs/index.php/zbornik/issue/view/7/broj%2002%2016 |
Show full item record
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.